On Hilbert’s Integral Inequality and Its Applications
Waad T. Sulaiman
DOI: 10.4236/am.2011.23045   PDF   HTML     7,272 Downloads   11,651 Views   Citations


The main result of this paper is presented as follows Let h is homogeneous and symmetric of degree and Then where provided the integrals on the RHS do exists. Some other special cases are also deduced

Share and Cite:

W. Sulaiman, "On Hilbert’s Integral Inequality and Its Applications," Applied Mathematics, Vol. 2 No. 3, 2011, pp. 379-382. doi: 10.4236/am.2011.23045.

Conflicts of Interest

The authors declare no conflicts of interest.


[1] G. H. Hardy, J. E. Littlewood and G. Polya, “Inequalities,” Cambridge University Press, Cambridge, 1952.
[2] J. E. Mitronovic, J. E. Pecaric and A. M. Fink, “Inequalities Involving Functions and Their Integrals and Derivatives,” Boston Kluwer Academic Publishers, 1991.
[3] P. X. Ying and G. Mingzhe, “On Hilbert’s Integral Inequality and Its Applications,” Journal of Applied Mathematics, Preprint.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.